# SDR ASOA2015070213241

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 424-535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT UNDER FLOORBOARDS, THE LT PRESSURE FLOOR SILL FROM FS 424.00 TO FS 535.00 BETWEEN LBL 36.00 TO LBL 45.00.  THE FLOOR SKIN AND FINGER WEB'S AT SEVERAL LOCATIONS HAVE PITTING CORROSION.  BLENDED OUT SEVERAL AREAS OF CORROSION ON THE LT FLOOR SILL PANEL AREA, APPROXIMATELY .005" TO .010" OF DAMAGE REMOVED APPROXIMATELY .045" TO .050" OF MATERIAL REMAINING, BLENDED IAW REO 601R-53-41-666, REV C, STEPS 1.2, A-B.  BLENDED SEVERAL AREAS OF CORROSION ON THE LT FLOOR SILL ANGLE, APRROXIMATELY .005" TO .020" OF DAMAGE REMOVED.  APPROXIMATELY .060" TO .075" OF MATERIAL REMAINING.  BLENDED IAW REO 601R-53-41-666, REV C, STEPS 2.2, A-B.  C/W ECTC REO 601R-53-41-666, REV C.
